# SDR SWAA2022123078433

- Difficulty date: December 4, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO ATTACH ANGLE UNDER SHIELD AT MULTIPLE AREAS UNDER NUT PLATES BS 767 - 787, RBL 21, WL 156.   FOUND TO BE OUT OF LIMITS.   REMOVED THE ATTACH ANGLE IAW SRM 51-40-02-0G-0.    LOCATED, DRILLED, DEBURRED, AND INSTALLED NUT PLATES TO THE NEW ATTACH ANGLE IAW SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, DRAWING 146A8123, AND DWG 146A0081.  INSTALLED THE ATTACH ANGLE IAW SRM 51-40-02-0G-0, DWG 146A8123, AND DWG 146A0081.
